Alert archive / California / Wind Advisories in 2013
Wind Advisory 33, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 29, 2013, 9:02 PM PDT. It took effect at Apr 30, 2013, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2013, 9:02 PM PDT (04:02 UTC)
- In effect from
- Apr 30, 2013, 12:00 PM PDT
- Expired
- Apr 30, 2013, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
897 WWUS76 KLOX 300402 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 902 PM PDT MON APR 29 2013 CAZ059-301215- /O.NEW.KLOX.WI.Y.0033.130430T1900Z-130501T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 902 PM PDT MON APR 29 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT FROM NOON TO 9 PM PDT TUESDAY. * WINDS AND TIMING...STRONG ONSHORE FLOW ACROSS THE AREA WILL ALLOW FOR GUSTY WINDS ACROSS THE ANTELOPE VALLEY ON TUESDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH ON TUESDAY AFTERNOON AND PERSIST THROUGH TUESDAY EVENING. LOCAL GUSTS TO 55 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA AND ADJANCENT FOOTHILLS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ HALL
4 follow-up statements
575 WWUS76 KLOX 301153 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 453 AM PDT TUE APR 30 2013 CAZ059-302000- /O.CON.KLOX.WI.Y.0033.130430T1900Z-130501T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 453 AM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... * WINDS AND TIMING...STRONG ONSHORE FLOW WILL GENERATE GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. WESTERLY WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. ISOLATED GUSTS TO 55 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA AND ADJACENT FOOTHILLS. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ RAT
053 WWUS76 KLOX 301935 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1235 PM PDT TUE APR 30 2013 CAZ059-010400- /O.CON.KLOX.WI.Y.0033.000000T0000Z-130501T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1235 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS OVER 50 MPH ARE EXPECTED NEAR LAKE PALMDALE. * TIMING...GUSTY WINDS WILL CONTINUE INTO THE EVENING...THEN QUICKLY WEAKEN AFTER MIDNIGHT. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ISOLATED BLOWING DUST WITH REDUCED VISIBILITIES IS POSSIBLE. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ KITTELL
555 WWUS76 KLOX 302210 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 310 PM PDT TUE APR 30 2013 ...GUSTY WEST WINDS OVER THE ANTELOPE VALLEY THROUGH THIS EVENING... ...GUSTY LATE SEASON SANTA ANA WINDS EXPECTED WEDNESDAY AND THURSDAY... .GUSTY ONSHORE FLOW WILL CONTINUE TO FORM OVER THE ANTELOPE VALLEY TODAY...THEN QUICKLY DIMINISH LATER THIS EVENING. HIGH PRESSURE OVER THE GREAT BASIN WILL FORM ON WEDNESDAY...AND BUILD THROUGH THURSDAY...BRINGING LATE SEASON SANTA ANA WINDS TO MUCH OF LOS ANGELES AND VENTURA COUNTIES. THESE WINDS WILL FIRST FORM IN THE MOUNTAINS EARLY WEDNESDAY MORNING...THEN DESCEND INTO THE VALLEYS LATER WEDNESDAY MORNING OR AFTERNOON...BEFORE LOWERING INTO THE COASTAL AREAS BY THURSDAY MORNING WHEN ADDITIONAL ADVISORIES FOR THE COASTAL SECTIONS ARE EXPECTED. CAZ053-054-010615- /O.NEW.KLOX.WI.Y.0034.130501T1200Z-130503T0000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 310 PM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY. * WINDS...AREAS OF NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...GUSTY WINDS WILL FORM EARLY WEDNESDAY MORNING...THEN PERSIST THROUGH THURSDAY AFTERNOON...EXCEPT FOR A BRIEF LULL THURSDAY EVENING. THESE WINDS WILL PEAK THURSDAY MORNING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-088-010615- /O.NEW.KLOX.WI.Y.0034.130501T1200Z-130503T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 310 PM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL DEVELOP SOMETIME WEDNESDAY MORNING OR EARLY AFTERNOON...THEN FURTHER STRENGTHEN WEDNESDAY NIGHT AND THURSDAY TO 20 TO 30 MPH WITH GUSTS TO 50 MPH...BEFORE WEAKENING LATE THURSDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ547-010615- /O.NEW.KLOX.WI.Y.0034.130501T1200Z-130503T0000Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 310 PM PDT TUE APR 30 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY. * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP SOMETIME LATE WEDNESDAY MORNING OR EARLY AFTERNOON...THEN FURTHER STRENGTHEN LATE WEDNESDAY NIGHT AND THURSDAY TO 20 TO 30 MPH WITH GUSTS TO 40 MPH...BEFORE WEAKENING LATE THURSDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ059-010400- /O.CON.KLOX.WI.Y.0033.000000T0000Z-130501T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 310 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS OVER 50 MPH ARE EXPECTED NEAR LAKE PALMDALE. * TIMING...GUSTY WINDS WILL CONTINUE INTO THE EVENING...THEN QUICKLY WEAKEN AFTER MIDNIGHT. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ISOLATED BLOWING DUST WITH REDUCED VISIBILITIES IS POSSIBLE. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. && $$ KITTELL/RAT
967 WWUS76 KLOX 010337 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 837 PM PDT TUE APR 30 2013 ...GUSTY LATE SEASON SANTA ANA WINDS EXPECTED WEDNESDAY AND THURSDAY... .SURFACE HIGH PRESSURE WILL STRENGTHEN OVER THE GREAT BASIN TONIGHT AND WEDNESDAY...AND CONTINUE TO STRENGTHEN THROUGH THURSDAY...BRINGING LATE SEASON SANTA ANA WINDS TO MUCH OF LOS ANGELES AND VENTURA COUNTIES. THESE WINDS WILL FIRST FORM IN THE MOUNTAINS EARLY WEDNESDAY MORNING...THEN DESCEND INTO THE VALLEYS LATER WEDNESDAY MORNING OR AFTERNOON...BEFORE LOWERING INTO THE COASTAL AREAS BY THURSDAY MORNING WHEN ADDITIONAL ADVISORIES FOR THE COASTAL SECTIONS ARE EXPECTED. CAZ059-010445- /O.EXP.KLOX.WI.Y.0033.000000T0000Z-130501T0400Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 837 PM PDT TUE APR 30 2013 ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE LATEST SURFACE OBSERVATIONS INDICATED THE GUSTY WINDS HAD DIMINISHED. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 900 PM. ALTHOUGH AN ADVISORY IS NO LONGER IN EFFECT...LOCALLY GUSTY WESTERLY WINDS WILL CONTINUE THROUGH THE EVENING. $$ CAZ053-054-011145- /O.CON.KLOX.WI.Y.0034.130501T1200Z-130503T0000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 837 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY... * WINDS...AREAS OF NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...GUSTY WINDS WILL FORM EARLY WEDNESDAY MORNING...THEN PERSIST THROUGH THURSDAY AFTERNOON...EXCEPT FOR A BRIEF LULL THURSDAY EVENING. THESE WINDS WILL PEAK THURSDAY MORNING. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-088-011145- /O.CON.KLOX.WI.Y.0034.130501T1200Z-130503T0000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... SANTA CLARITA...NEWHALL...VALENCIA 837 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL DEVELOP SOMETIME WEDNESDAY MORNING OR EARLY AFTERNOON...THEN FURTHER STRENGTHEN WEDNESDAY NIGHT AND THURSDAY TO 20 TO 30 MPH WITH GUSTS TO 50 MPH...BEFORE WEAKENING LATE THURSDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ547-011145- /O.CON.KLOX.WI.Y.0034.130501T1200Z-130503T0000Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 837 PM PDT TUE APR 30 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 PM PDT THURSDAY... * WINDS AND TIMING...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP SOMETIME LATE WEDNESDAY MORNING OR EARLY AFTERNOON...THEN FURTHER STRENGTHEN LATE WEDNESDAY NIGHT AND THURSDAY TO 20 TO 30 MPH WITH GUSTS TO 40 MPH... BEFORE WEAKENING LATE THURSDAY AFTERNOON. * IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 29, 7:50 PM PDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 29, 7:50 PM PDT, 1 hour 12 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 750 PM PDT MON APR 29 2013 UPDATED AVIATION DISCUSSION AND SYNOPSIS .SYNOPSIS... ONSHORE FLOW AND A WELL-DEVELOPED MARINE LAYER CLOUD DECK WILL COOL TEMPERATURES TUESDAY. HIGH PRESSURE WILL BRING GUSTY OFFSHORE WINDS AND ABOVE NORMAL TEMPERATURES TO THE AREA WEDNESDAY THROUGH SATURDAY. A SIGNIFICANT COOL DOWN IS THEN EXPECTED SUNDAY AND INTO EARLY NEXT WEEK. && .SHORT TERM (TODAY-THU)...SOLID MARINE LYR IN PLACE WITH THE INVERSION BASE AROUND 2000 FT IN THE SOUTH AND 1000-1500 UP NORTH. EXPECT VERY SIMILAR COVERAGE TUESDAY MORNING WITH THE POSSIBLE ADDITION OF THE SOUTHERN SALINAS VALLEY. HIGHS SIMILAR FOR THE COAST AND A FEW DEGREES COOLER INLAND. BREEZY IN THE ANTELOPE VALLEY AND HIGHWAY 14 CORRIDOR BUT FOR NOW KEEPING WINDS JUST BELOW ADVISORY LEVELS. NORTHEAST WINDS START RAMPING UP LATE TUESDAY NIGHT INTO EARLY WEDNESDAY FOR THE VENTURA/LA MTNS WITH THE STRONGEST WINDS IN AND AROUND HIGHWAY 14 AND INTERSTATE 5. THE STRONG MARINE INVERSION IS EXPECTED TO CONTINUE AT A SIMILAR DEPTH THROUGH WEDNESDAY MORNING SO THERE WILL BE A DELAY IN THE WIND ARRIVAL AT LOWER ELEVATIONS. THIS IS ALWAYS A TRICKY FORECAST, BUT WE SHOULD SEE SANTA CLARITA VALLEY WINDS ARRIVING BETWEEN SUNRISE AND 10 AM AND POSSIBLY THE EASTERN VENTURA VALLEYS AND NORTHERN SAN FERNANDO. SHOULD ALSO SEE SOME GUSTY WINDS OVER THE HIGHER PORTIONS OF THE SANTA MONICAS. ABOUT A 10 DEGREE WARMUP EXPECTED FOR INTERIOR VALLEYS, SCALING BACK TO JUST A COUPLE DEGREES OF WARMING CLOSE TO THE BEACH WITH SOME MARINE LYR CLOUDS LIKELY LINGERING AROUND. MARINE INVERSION TO LOWER WEDNESDAY NIGHT INTO EARLY THURSDAY BUT NOT EXPECTED TO DISAPPEAR COMPLETELY UNTIL THURSDAY AFTERNOON. STILL SOME LOW CLOUDS/FOG POSSIBLE FOR SRN LA COUNTY EARLY THURSDAY MORNING BUT NORTHEAST FLOW SHOULD CLEAR ALL THOSE OUT BY LATE MORNING. A 15-20 DEGREE WARMUP EXPECTED FOR COASTAL AREAS THURSDAY, PUSHING HIGHS THERE CLOSE TO 90. VALLEY HIGHS EXPECTED TO BE IN THE MID 90S. RECORDS RANGE FROM LOW 90S AT THE COAST TO AROUND 100 INLAND SO IT WILL BE A STRETCH BUT NOT IMPOSSIBLE. BEST CHANCES PROBABLY AT THE COAST IF THE MARINE INVERSION SURFACES EARLY ENOUGH. BEST UPPER SUPPORT FOR WINDS IS WEDNESDAY BUT STRONGEST SURFACE GRADIENTS ARE ON THURSDAY MORNING. THAT BEING SAID, BASED ON CROSS SECTIONS OF 12Z MODEL DATA THIS LOOKS LIKE A SOLID ADVISORY EVENT FOR THE MTNS AND INTERIOR VALLEYS WED AND THU. MTN WINDS LIKELY STRONGEST ON WED BUT JUST A NOTCH WEAKER THU. CLOSER TO THE COAST WINDS CLOSE TO ADVISORY LEVELS THU MORNING INTO EARLY AFTERNOON. ANTELOPE VALLEY WILL ALSO SEE SOME GUSTY NORTHEAST WINDS WED AND THU, LIKELY GUSTING VERY CLOSE TO OR SLIGHTLY EXCEEDING ADVISORY LEVELS AT TIMES DURING THE AFTERNOON. .LONG TERM (FRI-MON)...A SIGNIFICANT DROP IN WIND SPEEDS EXPECTED ON FRIDAY BUT HOT TEMPS, LIKELY THE HOTTEST OF THIS EVENT, AND SINGLE DIGIT HUMIDITIES WILL CONTINUE. RECORDS ARE ALSO WARMER FRIDAY AND AGAIN WILL BE A STRETCH TO BREAK. ONSHORE FLOW EXPECTED TO BEGIN RETURNING TO COASTAL AREAS SATURDAY BRINGING SEVERAL DEGREES OF COOLING THERE. THE DEGREE OF COOLING WILL LESSEN EACH MILE AWAY FROM THE COAST WITH LITTLE CHANGE IN THE MTNS AND ANTELOPE VALLEY. FOR SUNDAY MODELS SHOWING BETTER AGREEMENT NOW SHOWING A BACK DOOR UPPER LOW CUTTING OFF FROM A TROF DROPPING THROUGH THE GREAT BASIN. THIS WILL BRING SIGNIFICANT COOLING TO ALL AREAS WITH A LIKELY RETURN OF THE MARINE LYR FOR COAST AND COASTAL VALLEYS. MODELS THEN STRUGGLE WITH WHAT TO DO WITH THE UPPER LOW THAT IS IN THE BASE OF THE REX BLOCK IN THE ERN PACIFIC. THE GFS WANTS TO MERGE THE TWO INTO ONE BIG UPPER LOW OVER THE AREA MONDAY WITH ENOUGH MOISTURE TO WARRANT SOME LOW PRECIP CHANCES WHILE THE EC KEEPS THEM SEPARATE AND DELAYS THE UPPER LOW ARRIVAL UNTIL TUESDAY. WILL HAVE TO WORK OUT THE DETAILS LATER, BUT CONFIDENCE IS HIGH THAT TEMPS WILL BE MUCH COOLER WITH A DEEP MARINE LYR, POSSIBLY SOME COAST/VALLEY DRIZZLE DURING THE NIGHT/MORNING HOURS. && .AVIATION...30/0250Z. IFR TO MVFR CONDITIONS WILL SPREAD INTO THE COASTAL AND VALLEY TERMINALS THORUGH 10Z...WITH A CHANCE OF LOWERING TO LIFR TO IFR BETWEEN 08Z AND 14Z. THE CURRENT FORECAST IS OPTIMISTIC WITH CLEARING ON TUESDAY. THERE IS A CHANCE THAT COASTAL TERMINALS MAY NOT CLEAR AT ALL...AND CLEARING MAY BE DELAYED UNTIL THE LATE AFTERNOON FOR THE LOS ANGELES COUNTY VALLEY TERMINALS. KLAX...IFR TO MVFR CONDITIONS WILL SPREAD INTO KLAX BY 0330Z...THEN BECOME PREDOMINANTLY MVFR AFTER 12Z. MVFR CONDITIONS WILL PERSIST THROUGH AT LEAST 20Z...WITH A 40 PERCENT CHANCE OF CLEARING NOT HAPPENING AT ALL AT KLAX. KBUR...IFR CONDITIONS WILL SPREAD INTO KBUR BETWEEN 07Z AND 10Z...THEN BECOME PREDOMINANTLY MVFR BETWEEN 12Z AND 14Z. MVFR CONDITIONS WILL PERSIST THROUGH AT LEAST 17Z...WITH A 30 PERCENT CHANCE OF CLEARING NOT OCCURRING UNTIL BETWEEN 20Z AND 22Z. && .FIRE WEATHER... AS MENTIONED ABOVE...ALL OF THE INGREDIENTS ARE EXPECTED TO BE IN PLACE FOR A MODERATE OFFSHORE WIND EVENT WEDNESDAY AND THURSDAY. AS THE WINDS DEVELOP...THE RELATIVE HUMIDITY WILL DROP QUICKLY WEDNESDAY MORNING...AND REMAIN LOW THROUGH THURSDAY AFTERNOON WITH WIDESPREAD SINGLE DIGIT AND LOW TEEN READINGS ACROSS INLAND AREAS. RECOVERIES WEDNESDAY NIGHT WILL BE VERY LIMITED. THIS COMBO OF GUSTY WINDS AND VERY LOW RELATIVE HUMIDITY...ALONG WITH VERY WARM TEMPS...MAY PRODUCE EXTENDED PERIODS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS SECTIONS OF VENTURA AND LOS ANGELES COUNTIES. A FIRE WEATHER WATCH WILL BE ISSUED FOR THE VTA/LAX MOUNTAINS...THE VENTURA VALLEYS...SANTA CLARITA VALLEY...AND SAN FERNANDO VALLEYS FROM LATE TUESDAY NIGHT THROUGH THURSDAY AFTERNOON. THE WATCH WILL BE EXTENDED INTO THE SANTA MONICA MOUNTAINS AREA LATE WEDNESDAY NIGHT AS ANY LIMITING MARINE INFLUENCE IS EXPECTED TO BE GONE...AND CRITICAL FIRE WEATHER CONDITIONS WILL BE ABLE TO DEVELOP IN THESE AREAS. ALTHOUGH THE OFFSHORE WINDS WILL BE WEAKER THURSDAY NIGHT AND FRIDAY...VERY DRY AND WARM CONDITIONS WILL CONTINUE THROUGH FRIDAY AFTERNOON. SO...CRITICAL FIRE WEATHER CONDITIONS COULD POSSIBLY CONTINUE INTO FRIDAY...REQUIRING EXTENSIONS OF ANY NON-ROUTINE FIRE WEATHER PRODUCTS. && .LOX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH (SEE LAXRFWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...MW AVIATION...HALL FIRE...RAT SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 29, 3:46 PM PDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 346 PM PDT MON APR 29 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-301300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 346 PM PDT MON APR 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY OFFSHORE WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AND PERSIST INTO THURSDAY...CREATING HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. ALONG WITH A QUICKLY WARMING AND DRYING AIR MASS...THE OFFSHORE WINDS WILL ALSO BRING ELEVATED FIRE DANGER TO INTERIOR PORTIONS WEDNESDAY THROUGH FRIDAY...POSSIBLY REACHING CRITICAL RED FLAG THRESHOLDS. HIGH TEMPERATURES NEAR 100 AND APPROACHING RECORDS ARE EXPECTED FOR THE END OF NEXT WEEK OVER THE WARMEST VALLEYS. * FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:10 AM PDT | Red Flag Warning | LOX | Los Angeles | 3 days |
| Apr 30, 3:10 PM PDT | Wind Advisory | LOX | Los Angeles | 66 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.